# SDR TWAA9806208

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54342
- Make and model: Boeing 727231
- Aircraft serial: 21629
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 825.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - DURING C-CHECK, FOUND WHILE ACCOMPLISHING MAINTENANCE FORM M27-AD-EL FOUND A 1.5 INCH CRACK IN LOWER RADIUS OF FRAME GUSSET, RT SIDE OF FUSELAGE, BS 825.95.  REMOVED AND REPLACED FRAME GUSSET PER MO 71T68 AND S/B 727-53-0197.  (M)
